Alert archive / Guam / High Surf Advisories in 2021

High Surf Advisory 2, NWS Guam

January 30, 2021

NWS Guam issued this high surf advisory at Jan 30, 2021, 12:00 PM CST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Jan 30, 2021, 12:00 PM CST (18:00 UTC)
Expired
Feb 4, 2021, 1:17 AM CST
In force
5 days
Issued by
NWS Guam

The text

As transmitted.

427 
WHMY40 PGUM 301800
CFWGUM

Coastal Hazard Message
National Weather Service Tiyan GU
400 AM ChST Sun Jan 31 2021

GUZ001>004-310200-
/O.NEW.PGUM.SU.Y.0002.210130T1800Z-210201T0000Z/
/O.NEW.PGUM.RP.S.0004.210130T1800Z-210201T1200Z/
Guam-Rota-Tinian-Saipan-
400 AM ChST Sun Jan 31 2021

...HIGH SURF ADVISORY IN EFFECT UNTIL MONDAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING...

* WHAT...For the High Surf Advisory, large breaking waves up to 
  9 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...North facing reefs of Guam, Rota, Tinian and Saipan.

* WHEN...For the High Surf Advisory, until Monday morning. 
  For the High Rip Current Risk, through Monday evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

Slaughter
15 follow-up statements
878 
WHMY40 PGUM 310006
CFWGUM

Coastal Hazard Message
National Weather Service Tiyan GU
1006 AM ChST Sun Jan 31 2021

GUZ001>004-310715-
/O.CON.PGUM.SU.Y.0002.000000T0000Z-210201T0000Z/
/O.CON.PGUM.RP.S.0004.000000T0000Z-210201T1200Z/
Guam-Rota-Tinian-Saipan-
1006 AM ChST Sun Jan 31 2021

...HIGH SURF ADVISORY IN EFFECT UNTIL MONDAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING...

* WHAT...For the High Surf Advisory, large breaking waves up to 
  9 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...North facing reefs of Guam, Rota, Tinian and Saipan.

* WHEN...For the High Surf Advisory, until Monday morning. 
  For the High Rip Current Risk, through Monday evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
059 
WHMY40 PGUM 310557
CFWGUM

Coastal Hazard Message
National Weather Service Tiyan GU
357 PM ChST Sun Jan 31 2021

GUZ001>004-312015-
/O.EXT.PGUM.SU.Y.0002.000000T0000Z-210203T0800Z/
/O.EXT.PGUM.RP.S.0004.000000T0000Z-210203T0800Z/
Guam-Rota-Tinian-Saipan-
357 PM ChST Sun Jan 31 2021

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM TUESDAY ALONG NORTH 
FACING REEFS... 
...HIGH RISK OF RIP CURRENTS UNTIL 6 PM TUESDAY ALONG NORTH FACING 
REEFS... 

...HIGH SURF ADVISORY IN EFFECT FROM 6 PM MONDAY UNTIL 6 PM 
WEDNESDAY ALONG EAST FACING REEFS... 
...HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS... 

* WHAT...For the High Surf Advisory, large breaking waves up to 12
  feet in the surf zone for north facing reefs, and 14 feet for east
  facing reefs starting Monday evening. For the High Rip Current 
  Risk, dangerous rip currents.

* WHERE...North and east facing reefs of all Mariana Islands.

* WHEN...For the High Surf Advisory, until 6 PM Monday for north
  facing reefs. For east facing reefs, from 6PM Monday until 6 PM
  Wednesday. For the High Rip Current Risk, until 6 PM Monday for
  north facing reefs, until further notice for east facing reefs.

* IMPACTS...Dangerous swimming and surfing conditions and localized
  beach erosion. Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

BH
142 
WHMY40 PGUM 310715 CCA
CFWGUM

Coastal Hazard Message...CORRECTED
National Weather Service Tiyan GU
515 PM ChST Sun Jan 31 2021

GUZ001>004-312015-
/O.COR.PGUM.SU.Y.0002.000000T0000Z-210203T0800Z/
/O.COR.PGUM.RP.S.0004.000000T0000Z-210203T0800Z/
Guam-Rota-Tinian-Saipan-
515 PM ChST Sun Jan 31 2021

Corrected for WHEN block, changed north facing reef's advisory and 
rip current risk end time to 6 PM Tuesday.

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM TUESDAY ALONG NORTH 
FACING REEFS... 
...HIGH RISK OF RIP CURRENTS UNTIL 6 PM TUESDAY ALONG NORTH FACING 
REEFS... 

...HIGH SURF ADVISORY IN EFFECT FROM 6 PM MONDAY UNTIL 6 PM 
WEDNESDAY ALONG EAST FACING REEFS... 
...HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS... 

* WHAT...For the High Surf Advisory, large breaking waves up to 12
  feet in the surf zone for north facing reefs, and 14 feet for east
  facing reefs starting Monday evening. For the High Rip Current 
  Risk, dangerous rip currents.

* WHERE...North and east facing reefs of all Mariana Islands.

* WHEN...For the High Surf Advisory, until 6 PM Tuesday for north
  facing reefs. For east facing reefs, from 6PM Monday until 6 PM
  Wednesday. For the High Rip Current Risk, until 6 PM Tuesday for
  north facing reefs, until further notice for east facing reefs.

* IMPACTS...Dangerous swimming and surfing conditions and localized
  beach erosion. Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

BH
503 
WHMY40 PGUM 311200
CFWGUM

Coastal Hazard Message
National Weather Service Tiyan GU
1000 PM ChST Sun Jan 31 2021

GUZ001>004-312100-
/O.CON.PGUM.SU.Y.0002.000000T0000Z-210203T0800Z/
/O.CON.PGUM.RP.S.0004.000000T0000Z-210203T0800Z/
Guam-Rota-Tinian-Saipan-
1000 PM ChST Sun Jan 31 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
WEDNESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
AFTERNOON...

* WHAT...For the High Surf Advisory, large breaking waves up to 10
  feet in the surf zone for north facing reefs. High Rip Current 
  Risk along north and east facing reefs, dangerous rip currents.

* WHERE...North and east facing reefs of all Mariana Islands.

* WHEN...For the High Surf Advisory, until 6 PM Tuesday for north
  facing reefs. High Rip Current Risk, until 6 PM Tuesday for
  north facing reefs, until further notice for east facing reefs.

* IMPACTS...Dangerous swimming and surfing conditions and localized
  beach erosion. Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

Ziobro
933 
WHMY40 PGUM 311223 AAB
CFWGUM

Coastal Hazard Message...UPDATED
National Weather Service Tiyan GU
1023 PM ChST Sun Jan 31 2021

GUZ001>004-312100-
/O.CON.PGUM.SU.Y.0002.000000T0000Z-210203T0800Z/
/O.CON.PGUM.RP.S.0004.000000T0000Z-210203T0800Z/
Guam-Rota-Tinian-Saipan-
1023 PM ChST Sun Jan 31 2021

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM CHST TUESDAY ALONG
NORTH FACING REEFS...
...HIGH RISK OF RIP CURRENTS THROUGH TUESDAY AFTERNOON
ALONG NORTH FACING REEFS...
...HIGH RISK OF RIP CURRENTS ALONG EAST FACING REEFS...

* WHAT...For the High Surf Advisory, large breaking waves up to 10
  feet in the surf zone for north facing reefs. High Rip Current 
  Risk along north and east facing reefs, dangerous rip currents.

* WHERE...North and east facing reefs of all Mariana Islands.

* WHEN...For the High Surf Advisory, until 6 PM Tuesday for north
  facing reefs. High Rip Current Risk, until 6 PM Tuesday for
  north facing reefs, until further notice for east facing reefs.

* IMPACTS...Dangerous swimming and surfing conditions and localized
  beach erosion. Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

Ziobro
632 
WHMY40 PGUM 312034
CFWGUM

Coastal Hazard Message
National Weather Service Tiyan GU
634 AM ChST Mon Feb 1 2021

GUZ001>004-010445-
/O.EXT.PGUM.SU.Y.0002.000000T0000Z-210202T0800Z/
/O.EXT.PGUM.RP.S.0004.000000T0000Z-210208T2000Z/
Guam-Rota-Tinian-Saipan-
634 AM ChST Mon Feb 1 2021

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 PM CHST TUESDAY...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY NIGHT...

* WHAT...For the High Surf Advisory, large breaking waves up to 
  10 feet in the surf zone for north facing reefs. High Rip 
  Current Risk along north and east facing reefs, dangerous rip 
  currents.

* WHERE...North and east facing reefs of all Mariana Islands.

* WHEN...For the High Surf Advisory, until 6 PM ChST Tuesday. 
  For the High Rip Current Risk, through late Monday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

Stanko
815 
WHMY40 PGUM 010114 CCA
CFWGUM

Coastal Hazard Message...CORRECTED
National Weather Service Tiyan GU
1114 AM ChST Mon Feb 1 2021

GUZ001>004-010445-
/O.COR.PGUM.SU.Y.0002.000000T0000Z-210202T0800Z/
/O.COR.PGUM.RP.S.0004.000000T0000Z-210208T2000Z/
Guam-Rota-Tinian-Saipan-
1114 AM ChST Mon Feb 1 2021

Corrected headline wording to indicate high rip risk through next 
Monday.

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 PM CHST TUESDAY...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH NEXT MONDAY NIGHT...

* WHAT...Large breaking waves up to 10 feet in the surf zone for
  north facing reefs; dangerous rip currents along north and east
  facing reefs.

* WHERE...North and east facing reefs of all Mariana Islands.

* WHEN...For the High Surf Advisory, until 6 PM ChST Tuesday. For the
  High Rip Current Risk, through next Monday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

Stanko
551 
WHMY40 PGUM 010548
CFWGUM

Coastal Hazard Message
National Weather Service Tiyan GU
348 PM ChST Mon Feb 1 2021

GUZ001>004-012000-
/O.EXT.PGUM.SU.Y.0002.000000T0000Z-210203T2000Z/
/O.CON.PGUM.RP.S.0004.000000T0000Z-210208T2000Z/
Guam-Rota-Tinian-Saipan-
348 PM ChST Mon Feb 1 2021

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH NEXT MONDAY 
NIGHT...

* WHAT...For north facing reefs, large breaking waves up to 10 feet
  through tonight, along with dangerous rip currents. For east facing
  reefs, dangerous rip currents through next Monday. Surf will build
  to hazardous levels of 12 feet Tuesday evening.

* WHERE...North and east facing reefs.

* WHEN...For the High Surf Advisory, until 6 AM Thursday. For the
  High Rip Current Risk, through next Monday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid venturing near reef lines facing north and east. Swimming or 
snorkeling in these conditions are not recommended. Inexperienced 
swimmers should remain out of the water due to dangerous surf 
conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

Kleeschulte
611 
WHMY40 PGUM 010901 CCA
CFWGUM

Coastal Hazard Message...Corrected
National Weather Service Tiyan GU
348 PM ChST Mon Feb 1 2021

GUZ001>004-012000-
/O.EXT.PGUM.SU.Y.0002.000000T0000Z-210203T2000Z/
/O.CON.PGUM.RP.S.0004.000000T0000Z-210208T2000Z/
Guam-Rota-Tinian-Saipan-
348 PM ChST Mon Feb 1 2021

Corrected WHAT section

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH NEXT MONDAY 
NIGHT...

* WHAT...For north facing reefs, large breaking waves up to 10 feet
  through Tuesday, along with dangerous rip currents. For east facing
  reefs, dangerous rip currents through next Monday. Surf will build
  to hazardous levels of 12 feet Tuesday evening.

* WHERE...North and east facing reefs.

* WHEN...For the High Surf Advisory, until 6 AM Thursday. For the
  High Rip Current Risk, through next Monday night.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid venturing near reef lines facing north and east. Swimming or 
snorkeling in these conditions are not recommended. Inexperienced 
swimmers should remain out of the water due to dangerous surf 
conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

Kleeschulte
243 
WHMY40 PGUM 011946
CFWGUM

Coastal Hazard Message
National Weather Service Tiyan GU
546 AM ChST Tue Feb 2 2021

GUZ001>004-020715-
/O.CON.PGUM.SU.Y.0002.000000T0000Z-210203T2000Z/
/O.CON.PGUM.RP.S.0004.000000T0000Z-210208T2000Z/
Guam-Rota-Tinian-Saipan-
546 AM ChST Tue Feb 2 2021

...HIGH SURF ADVISORY REMAINS IN EFFCT THROUGH WEDNESDAY NIGHT...
...HIGH RIP CURRENT RISK THROUGH MONDAY NIGHT...

* WHAT...For north facing reefs, hazardous surf of 7 to 9 feet and
  dangerous rip currents through this afternoon. For east facing
  reefs, hazardous surf of 9 to 12 feet and dangerous rip currents.

* WHERE...North and east facing reefs.

* WHEN...For the High Surf Advisory, through Wednesday night. For
  the High Rip Current Risk, through next Monday night.

* IMPACTS...Dangerous swimming and surfing conditions and local
  beach erosion. Rip currents can sweep even the best swimmers 
  away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid venturing near reef lines facing north and east. Swimming or 
snorkeling in these conditions are not recommended.

If caught in a rip current, relax and float. Don't swim against the
current. Swim in a direction following the shoreline, then head to
shore when you get out of the current.

&&

$$

Middlebrooke
760 
WHMY40 PGUM 020711
CFWGUM

Coastal Hazard Message
National Weather Service Tiyan GU
511 PM ChST Tue Feb 2 2021

GUZ001>004-021515-
/O.CON.PGUM.SU.Y.0002.000000T0000Z-210203T2000Z/
/O.CON.PGUM.RP.S.0004.000000T0000Z-210208T2000Z/
Guam-Rota-Tinian-Saipan-
511 PM ChST Tue Feb 2 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM THURSDAY...
...HIGH RISK OF RIP CURRENTS THROUGH NEXT MONDAY NIGHT...

* WHAT...For north facing reefs, hazardous surf of 6 to 9 feet and
  dangerous rip currents through Thursday morning. For east facing
  reefs, hazardous surf of 9 to 12 feet and dangerous rip currents.

* WHERE...North and east facing reefs of the Marianas.

* WHEN...For the High Surf Advisory, through Wednesday night. 
  For the High Rip Current Risk, through next Monday night.

* IMPACTS...Dangerous swimming and surfing conditions and local 
  beach erosion. Rip currents can sweep even the best swimmers 
  away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid venturing near reef lines facing north and east. Swimming
or snorkeling in these conditions are not recommended.

If caught in a rip current, relax and float. Don't swim against
the current. Swim in a direction following the shoreline, then
head to shore when you get out of the current.

&&

$$

Stanko
497 
WHMY40 PGUM 021926
CFWGUM

Coastal Hazard Message
National Weather Service Tiyan GU
526 AM ChST Wed Feb 3 2021

GUZ001>004-030700-
/O.CON.PGUM.SU.Y.0002.000000T0000Z-210203T2000Z/
/O.CON.PGUM.RP.S.0004.000000T0000Z-210208T2000Z/
Guam-Rota-Tinian-Saipan-
526 AM ChST Wed Feb 3 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH TONIGHT...
...HIGH RISK OF RIP CURRENTS THROUGH LATE MONDAY NIGHT...

* WHAT...For north facing reefs, hazardous surf of 6 to 9 feet 
  and dangerous rip currents through Thursday morning. For east 
  facing reefs, hazardous surf of 9 to 12 feet and dangerous rip 
  currents.

* WHERE...North and east facing reefs of the Marianas.

* WHEN...For the High Surf Advisory, through Wednesday night. 
  For the High Rip Current Risk, through next Monday night.

* IMPACTS...Dangerous swimming and surfing conditions and local 
  beach erosion. Rip currents can sweep even the best swimmers 
  away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid venturing near reef lines facing north and east. Swimming
or snorkeling in these conditions are not recommended.

If caught in a rip current, relax and float. Don't swim against
the current. Swim in a direction following the shoreline, then
head to shore when you get out of the current.

&&

$$

Doll
495 
WHMY40 PGUM 030731
CFWGUM

Coastal Hazard Message
National Weather Service Tiyan GU
531 PM ChST Wed Feb 3 2021

GUZ001>004-032100-
/O.EXT.PGUM.SU.Y.0002.000000T0000Z-210204T0800Z/
/O.CON.PGUM.RP.S.0004.000000T0000Z-210208T2000Z/
Guam-Rota-Tinian-Saipan-
531 PM ChST Wed Feb 3 2021

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 PM THURSDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY NIGHT...

* WHAT...Hazardous surf of 9 to 12 feet and dangerous rip currents.

* WHERE...North and east facing reefs of the Marianas.

* WHEN...Hazardous surf through 6 PM Thursday afternoon, high risk of
  rip currents through Monday night.

* IMPACTS...Dangerous swimming and surfing conditions and localized 
  beach erosion. Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid venturing near reef lines facing north and east. Inexperienced
swimmers should remain out of the water due to dangerous surf 
conditions. If caught in a rip current, relax and float. Don't swim 
against the current. If able, swim in a direction following the 
shoreline. If unable to escape, face the shore and call or wave for 
help.

&&

$$

Aydlett
216 
WHMY40 PGUM 031855
CFWGUM

Coastal Hazard Message
National Weather Service Tiyan GU
455 AM ChST Thu Feb 4 2021

GUZ001>004-040800-
/O.CON.PGUM.SU.Y.0002.000000T0000Z-210204T0800Z/
/O.CON.PGUM.RP.S.0004.000000T0000Z-210208T2000Z/
Guam-Rota-Tinian-Saipan-
455 AM ChST Thu Feb 4 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS EVENING...
...HIGH RIP CURRENT RISK THROUGH MONDAY NIGHT...

* WHAT...Hazardous surf of 9 to 12 feet along east facing reefs and
  6 to 9 feet along north facing reefs. Dangerous rip currents.

* WHERE...North and east facing reefs of the Marianas.

* WHEN...Hazardous surf through 6 PM this evening. A high risk of
  rip currents through Monday night.

* IMPACTS...Dangerous swimming and surfing conditions and localized 
  beach erosion. Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid venturing near reef lines facing north and east. Inexperienced
swimmers should stay out of the water. If caught in a rip current, 
relax and float. Don't swim against the current. Swim in a direction 
parallel to the shoreline, then head in to shore when you get out of
the current.

&&

$$

Middlebrooke
662 
WHMY40 PGUM 040717
CFWGUM

Coastal Hazard Message
National Weather Service Tiyan GU
517 PM ChST Thu Feb 4 2021

GUZ001>004-042100-
/O.CAN.PGUM.SU.Y.0002.000000T0000Z-210204T0800Z/
/O.CON.PGUM.RP.S.0004.000000T0000Z-210208T2000Z/
Guam-Rota-Tinian-Saipan-
517 PM ChST Thu Feb 4 2021

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY NIGHT...
...HIGH SURF ADVISORY IS NO LONGER IN EFFECT...

* WHAT...Dangerous rip currents.

* WHERE...East reefs of the Marianas.

* WHEN...Through late Monday night.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

Aydlett

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Guam wrote its last area forecast discussion before this high surf advisory went out at Jan 30, 3:03 AM CST, 8 hours 57 minutes earlier.

Area forecast discussion, Jan 30, 3:03 AM CST, 8 hours 57 minutes before
Area Forecast Discussion
National Weather Service Tiyan GU
703 PM ChST Sat Jan 30 2021

.Marianas Synopsis...
Northeast winds prevail over the Marianas this afternoon. Radar and
satellite imagery show only a few showers over the area. A shear
line could be found north of the local area.

.Discussion...
Satellite and radar imagery indicate only a few showers over the
local islands. A shear line is located just north of the Saipan. A
circulation located south of the shear line was located northeast of
Saipan. High res and National Blend model shows activity increasing
with this circulation over night. GFS and ECMWF also show a patch of
showers similar to these models. All suggest that there will be a
brief period of scattered showers over Tinian and Saipan after
midnight tonight until noon time Sunday. A few showers may make to
Rota but mainly north of the island. Only a few clouds with light
isolated showers is expected over Guam. Drier weather will prevail
Sunday through Monday night. Trade-wind convergence will generate a
band of showers which will pass across the Marianas by Tuesday.
Expect scattered showers Tuesday through Wednesday.

High pressure building out over the Northwest Pacific will help
increase winds over the area with breezy conditions Monday through
at least midweek.

&&

.Marine...
Ritidian and Tanapag buoys depicted seas between 7 to 8 feet. Models
show seas of 6 to 9 feet over the area. Observations at Saipan this
afternoon were showing wind gusts into the 20 knot range. Models show
winds increasing over Tinian and Saipan tonight and issued a Small
Craft Advisory for those two areas. Seas are also expected to
increase 9 to 11 feet over all the waters Sunday. Winds and seas will
remain hazardous to small craft through at least Wednesday.

The buoys showed a northeast swell and this will persist through the
forecast. A northwest swell is expected to enter the area by Sunday.
The northeast swell will be high enough to create a moderate risk of
rip currents tonight and Sunday. The northeast swell will increase
enough to generate hazardous surf on north facing reefs Sunday night.
The northwest swell will also increase enough to produce a moderate
rip current risk on west facing reefs by Sunday night.

&&

.Eastern Micronesia...
Moderate trade winds dominate the region with a batch of fresh trade
winds clinging to a surface trough between Kosrae and Majuro.

The surface trough dropped over 2 inches of rain at Majuro during
the last 24 hours. Remnants of this trough will move through Kosrae
late tonight and the first part of Monday with a boost in showers
and gusty northeast winds. Conditions could briefly become hazardous
to small craft during its passage. The far northern extent of this
trough may scrape Pohnpei late Sunday before fresh to strong trade
winds spread across the entire region. A typical breezy dry season
pattern should ensue, with weak trade disturbances breaking up the
background partly cloudy skies at times.

North swell will continue to produce hazardous surf along north
reefs of Pohnpei and Kosrae tonight. This northerly swell and high
astronomical tides may produce some minor wave splash up and coastal
erosion for parts of the Marshall Islands the next few days. Did see
enough support to remove hazardous marine conditions headline for
Majuro based on latest guidance and elevated wind waves with the
trough having pushed farther west. The region as a whole should see
winds, seas and swell increase early next week as the next mid-
latitude high-low pressure combo to the north treks eastward.
Hazardous marine conditions are likely as fresh to strong trade
winds mesh with northwest and easterly trade swell. High surf seems
likely for both north and east facing reefs of Pohnpei and Kosrae.

&&

.Western Micronesia...
Partly cloudy skies are seen across all three main islands. A
shearline sits northwest of Palau and Yap with strong northeast
winds and seas of 11 to 13 feet.

The shear line is forecast to stay north of Palau and Yap with
mainly dry weather expected through Sunday. Chuuk will also see dry
weather with recent satellite-derived soundings showing a dry
featureless airmass upstream of them. A trade disturbance currently
southeast of Guam should boost showers for Palau and Yap Sunday
night/Monday. Afterwards, dry season returns. Chuuk will see
continued dry weather with perhaps a slight uptick in showers Sunday
night due to a weak trade-wind disturbance.

Marine conditions remain the biggest concern across the region going
forward due to the shearline and building high pressure to the
north. Although combined seas may fall below 10 feet tonight for
Palau/Yap, they are expected to build again on Sunday due to
northerly swell. Similarly, Chuuk will see winds and seas increase
as well on Sunday night/Monday. Hazardous surf is likely along north
and east facing reefs due to the combination of north swell and
building trade swell. Conditions look to ease the second half of the
week but remain elevated.

&&

.GUM WATCHES/WARNINGS/ADVISORIES...
GU...None.
Marianas Waters...Small Craft Advisory until 6 PM ChST Wednesday for PMZ153-154.

&&

Marianas: Ziobro
Micronesia: Bukunt

The office that day

Everything else NWS Guam issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 1:47 AM CSTSmall Craft AdvisoryGUM300 days
Jan 30, 12:00 PM CSTRip Current StatementGUM9 days

Nearby

High Surf Advisories in Guam, 2021Every high surf advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.